# SDR 2025FA0000635

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 15,926 hours, 10,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691103019
- Condition: Corroded
- Location: Zone 100
- Part time: 15,926 hours, 10,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 12 MONTH INSPECTION FOUND THE PRESENCE OF CORROSION ON THE FWD LH "CHIN FAIRING". REMOVED MILD CORROSION FROM LH FWD BELLY SKIN AT CHIN FAIRING. UPON CLEANING FWD LH CHIN FAIRING OF CORROSION, FOUND THAT THE CORROSION IS INTERGRANULAR. COMPLIED WITH NETJETS ERO-986223 REV.IR DATED SEP. 08, 2025. N388QS LH FWD FUSELAGE SKIN CORROSION.
